Top answers from doctors based on your search:
Disclaimer

glyen free can it cause problems with the change

A 56-year-old member asked:
Dr. Tammi Schlichtemeier
30 years experience Pediatrics
Amenorrhea: In women and teens who diet heavily and lose weight too rapidly, menstruation or periods can become irregular, spotting, or no periods (amenorrhea). ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 55-year-old member asked:
Dr. Linda Callaghan
52 years experience Addiction Medicine
Not specifically.: It does give flu-like feelings which includes headaches, nose-bleeds, fever which can be mistaken for depression and for people who already have depr ... Read More
A 49-year-old female asked:
Dr. James Rochester
25 years experience Family Medicine
Thyroid and fall: Not likely. Much more likely some other metabolic process involved here. Best to see a healthcare provider to help identify the cause. Hope this h ... Read More
A 24-year-old male asked:
Dr. Frederick Nahm
26 years experience Neurology
Eye or brain: Changes in vision can result from disorders affecting the eye, the optic nerve, or the brain. Important in distinguishing between these is whether th ... Read More
1
1 thank
A 36-year-old male asked:
Dr. HECTOR Franco
45 years experience Dermatology
Many things: If we discount environmental changes, causes may include: excessive lip licking, medications, age, decreased saliva production (xerostomia), decreas ... Read More
3
3 thanks
A 24-year-old female asked:
Dr. Johanna Fricke
49 years experience Developmental and Behavioral Pediatrics
Psychotherapy helps : patients identify their dysfunctional responses to stress that harmfully impact their health & daily functioning. Once patients assume responsibi ... Read More
A 47-year-old member asked:
Dr. Asha Kamnani
42 years experience Obstetrics and Gynecology
Definitely: A change in diet and lifestyle has effects on your menstruation. As you lose weight, your period becomes lighter and may disappear if your BMI drops t ... Read More
1
1 thank
A female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Yes: The problem is malabsorption of food and essential vitamins which can lead to many other complications (neurologic, hematologic, bone etc )and even de ... Read More
A 47-year-old member asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Pain: Yes it's possible.
A 37-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Maybe, but: unlikely, any drug can cause rash as a side effect, however not a known side effect for victoza. We don't know what type of skin break-out you have, p ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month